A service provided by the WU Library and the WU IT-Services

A two-period model with portfolio choice: Understanding results from different solution methods

Rabitsch, Katrin and Stepanchuk, Serhiy (2014) A two-period model with portfolio choice: Understanding results from different solution methods. Economics Letters, 124 (2). pp. 239-242. ISSN 0165-1765

This is the latest version of this item.

[img]
Preview
PDF
Available under License Creative Commons Attribution Non-commercial No Derivatives Austria.

Download (443Kb) | Preview

Abstract

Using a stylized two-period model we compare portfolio solutions from two local solution approaches - the approach of Judd and Guu (2001) and the approach of Devereux and Sutherland (2010, 2011) - with the true nonlinear portfolio solution. (authors' abstract)

Item Type: Article
Keywords: Country portfolios / Solution methods / Size of uncertainty
Classification Codes: JEL E44, F41, G11, G15
Divisions: Departments > Volkswirtschaft > Außenwirtschaft und Entwicklung
Version of the Document: Published
Variance from Published Version: None
Depositing User: ePub Administrator
Date Deposited: 01 Dec 2014 15:17
Last Modified: 22 Jul 2015 22:26
Related URLs:
FIDES Link: https://bach.wu.ac.at/d/research/results/67241/
URI: http://epub.wu.ac.at/id/eprint/4395

Available Versions of this Item

Actions

View Item